# SDR NACA202312170002

- Difficulty date: December 17, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,312 hours, 20,289 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP EICAS MESSAGE. RAN QRH, TURNED R FWD FUEL PUMP OFF. DEFERRED IAW MEL 28-22-01 CAT C ON 12-17-2023.
